MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE FEMUR TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE FEMUR TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10018
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during ukr surgery with cori, they planned and executed both femur and tibia cuts.During trialing of the femur, they noticed that the femur cuts and peg holes were "off" and the trial would not fit properly.They checked their checkpoint to look for tracker movement and this confirmed that the femur tracker did move by ~6mm.Prior to cutting, during refine mode, they checked the borders of the implant and they appeared to be what they anticipated.So, they advanced and executed without realizing there may had been movement right after refining or during the actual burr phase that went unnoticed until after the fact.Due to the tracker movement at this point of the case they changed to manual instrumentation.There was a delay greater than 30 minutes.No other complications were reported.
 
Additional Manufacturer Narrative
H3, h6: the cori femur tracker, pn rob10018, use in treatment, was not returned for evaluation.A visual and functional evaluation could not be performed and a relationship between the reported event and the device could not be determined.While all products meet required manufacturing specifications prior to release a serial number, lot number, or part revision is required to link the device to a dhr or nc investigation.A complaint history review for similar reported/confirmed complaints has concluded this was an isolated event.A historical capa, hhe/pra, field action review was not completed.The product was not returned and no evidence was made available to link the complaint to a capa, hhe/pra, field action.Although the reported problem was not confirm, factors that may have contributed to the reported symptom may have been associated with mishandling.Ensure that the tracker clamp is stabilized when tightening the tracker in the clamp.Refer to cori user's manual part: installing femur and tibia trackers.This failure is an identified failure mode within the risk assessment.Per complaint details, due to the tracker movement, they changed to manual instrumentation.There was a delay greater than 30 minutes.No other complications were reported.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
REAL INTELLIGENCE FEMUR TRACKER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
2905 northwest blvd ste 40
plymouth, MN 55441
5123913905
MDR Report Key11729799
Report Number3010266064-2021-00306
Device Sequence Number14394188
Product Code OLO
UDI-Device Identifier00885556757376
UDI-Public00885556757376
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberROB10018
Device Catalogue NumberROB10018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer01/11/2022
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROB20000/CORI ROBOTICS USA
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient SexUnknown